eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Cymbalta cause Excessive masturbation?

Summary: there is no Excessive masturbation reported by people who take Cymbalta yet.

We study 45,751 people who have side effects while taking Cymbalta from FDA and social media. Find out below who they are, when they have Excessive masturbation and more.

You are not alone: join a mobile support group for people who take Cymbalta and have Excessive masturbation >>>

 

 

 

 

Cymbalta

Cymbalta has active ingredients of duloxetine hydrochloride. It is often used in depression. (latest outcomes from 49,355 Cymbalta users)

Excessive masturbation

Excessive masturbation has been reported by people with parkinson's disease, depression, cyclothymic disorder, depressed mood, high blood cholesterol. (latest reports from 146 Excessive masturbation patients)

On Feb, 22, 2015: No report is found

Do you have Excessive Masturbation while taking Cymbalta?

You are not alone! Join a mobile support group:
- support group for people who take Cymbalta
- support group for people who have Excessive Masturbation

Recent conversations of related support groups:

  • Support group for people who take Cymbalta
    Now found out I have incompetent vein in leg which may be part of the problem had cystocopy and found cysts in kidney, then developed hypertension but no one will diagnose the pain. Now decided it is the same as diabetic neuropathy but as gp and consultant point out I am a long way from being diabetic with perfect blood glucose so thinks it's just guessing and hope

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Cymbalta, Excessive masturbation

You may be interested at these reviews (Write a review):

  • Terrible excessive sweating from hydrochlorothiazide
    I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
  • Cymbalta side effects
    Starting Cymbalta, side effects were dizzy,felt drugged. Helped with Arthritis pain. About six weeks after i started i developed rectal bleeding.Doctor had me stop Cymbalta and use Tramadol as needed for withdrawal.
  • Cardio version caused fingernail abnormalities
    Right hip fracture. When prepping for surgery AFIB was found. Surgery was cancelled and they attempted to get AFIB under control. Finally, cardioversion was performed. When my nails started to grow out they all had two horizontal lines that cause the nail to break when it grows out to that point.
  • Numbness between toes
    This summer I flip flops, with the strap between my toes, almost exclusively. When I switched this fall to regular shoes I noticed a strange, numb sensation between my big toe and second toe. At first I thought it had something to do with the flip flops and thought it would go away. It has been a few weeks now and this has not gone away, and if anything seems to cover a larger area. Oddly enough I mentioned this to a friend today and she says she has the same thing, between her second and third toe...both of us on our right feet. She is also on an antidepressant but couldn't remember which one, but we thought this was an odd coincidence. She explained it as sort of a sensation that there is a hole in your sock or shoe...and that made sense to me...there is still some sensation in the area but it is an odd feeling...something isn't quite right. I am doing some online research right now to try to figure out if this is common with Cymbalta or not?
  • Cymbalta caused joint pain
    I had taken Cymbalta for about 1.5 years and after taking it for a few months, I started having widespread joint pain. The joint pain has gotten worse and is becoming debilitating. Joint pain in the literature as a side affect of the drug but the joint pain seems to be permanent! I have not taken Cymbalta in a couple years but the joint pain has remained. I have had blood tests and my doctor says the tests show it is not arthritis.

More reviews for: Cymbalta, Excessive masturbation

Comments from related studies:

  • From this study (17 hours ago):

  • I have always gotten headaches but I recently started getting these headaches in the back of my head and I can hear my hearbeat in both of my ears. I am still on cymbalta but I have never had this before. I am having about 2-3 headaches like this every week.

    Reply

  • From this study (4 days ago):

  • diagnosed fybromyalgia 7 years ago before that treated for chronic p
    nerve pain 7 years various drugs diagnosed dyastolic dysfunction 5 years ago

    Reply

  • From this study (6 days ago):

  • I have been on omeprazole as stated. I was diagnosed with fibromyalgia 4 years,ago. I never took omeprazole continually, I was off and on it throughout. Could this have exacerbated the fibromyalgia? Or caused it? I have since came off it and feel so much better.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.